# SDR HALA2017121800301

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 9,650 hours, 1,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT F/A NOTED A FAINT BURNING ODOR IN THE LDCRM. INSPECTED LDCRM FOR THE ODOR. NO SMOKE ODOR DETECTED. OK FOR SERVICE.
